# SDR QXEA200400153

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,505 hours, 20,719 cycles
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Part time: 14,505 hours, 20,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM OB SIDE OF NR 2 COWLING.  MAINTENANCE INSPECTED AND FOUND THE LEAK TO BE COMING FROM THE BOTTOM OF THE WING BOX, AFT OF STATION YW 171.2.  MAINTENANCE LOCATED THE SPECIFIC AREA OF THE LEAK AND APPLIED SEALANT TO THE SAME.  THE FUEL TANK WAS FUELED, BOOST PUMPS WERE RUN AND NO LEAKS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
